Equal sums of like polynomials Journal Article


Author(s): Browning, Timothy D
Article Title: Equal sums of like polynomials
Affiliation
Abstract: Let f ∈ ℤ[x] be a polynomial of degree d. The paucity of non-trivial positive integer solutions to the equation f(x1)+f(x 2)=f(x3)+f(x4) is established, provided that d ≤ 7$. Also the corresponding situation is investigated for equal sums of three like polynomials.
Journal Title: Bulletin of the London Mathematical Society
Volume: 37
Issue 6
ISSN: 00246093 (ISSN)
Publisher: John Wiley and Sons Ltd  
Date Published: 2005-12-01
Start Page: 801
End Page: 808
Sponsor: grant number GR/R93155/01
DOI: 10.1112/S0024609305004741
Open access: no
IST Austria Authors
Related IST Austria Work